question-icon

Can depakote cause low heart rate?

default
Posted on Mon, 21 Jul 2014
Question: Does depakote lower heart rate?
doctor
Answered by Dr. Jonas Sundarakumar (38 minutes later)
Brief Answer:
Can cause fast heart rate not lowering.

Detailed Answer:
Hello and thanks for writing in.

Depakote (Divalproex sodium) is known to cause fast or irregular heartbeats / palpitations, but it does not usually cause a lowering in heart rate

Regards,
Dr. Jonas Sundarakumar
Consultant Psychiatrist MBBS., DPM., MRCPsych.(U.K.)
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
Answered by
Dr.
Dr. Jonas Sundarakumar

Psychiatrist

Practicing since :2003

Answered : 2190 Questions

premium_optimized

The User accepted the expert's answer

Share on
Can depakote cause low heart rate?

Brief Answer: Can cause fast heart rate not lowering. Detailed Answer: Hello and thanks for writing in. Depakote (Divalproex sodium) is known to cause fast or irregular heartbeats / palpitations, but it does not usually cause a lowering in heart rate Regards, Dr. Jonas Sundarakumar Consultant Psychiatrist MBBS., DPM., MRCPsych.(U.K.)